# SDR HALA2020032500073

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 28,379 hours, 66,492 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO TRIM FAIL ILLUMINATED DURING DESCENT APPROXIMATED 10000 FEET. WARNING WENT OUT AFTER LANDING.// REMOVED AND REPLACED ELV UP AND DOWN TRIM REPLAY PER 27-43-0. RTS PASSED PER 22-00-00. ALL TEST PASSED. OK FOR SERVICE.
